# SDR COMA0160706

- Difficulty date: September 10, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,350 hours, 13,383 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 60021061
- Part serial: NA
- Condition: Worn
- Location: Vertical Stab
- Part time: 14,350 hours, 13,383 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RHS VERTICLE BUSHING WORN.REMOVED R/H VERTICAL STAB BUSHING P/N 600-21061 INSTALLED NEW BUSHING ALT P/N 600-21061-7/SB I/A/W CRJ MM 20-26-00-910-803 FINAL REAMED BUSHING 1.50 I/A/W CANADAIR REO 601R-55-11-022 MACHINED BUSHING HAT I/A/W WVAC EO 601R-55-2707.
